# SDR CHQA20140425124

- Difficulty date: April 25, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 25,557 hours, 22,854 cycles
- Engine: Rroyce AE3007A1
- Engine time: 23,950 hours, 21,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY FLOOR PROXIMITY STRIP LIGHT  AT ROWS 8 & 9 WAS FOUND TO BE INOPERATIVE. REPLACED THE EMERGENCY FLOOR STRIP LIGHT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
